3 doctors weighed in:
What are side effects of testosterone supplementation in men?
3 doctors weighed in

Dr. Robert Stuart
Family Medicine
1 doctor agrees
In brief: Few if needed
The key is to only use if needed and get the right amount to replace a deficit.
Too much can cause problems with the prostate, atrophy of the testicles, fluctuations in libido and mood, elevated lipids, and acne. Blood levels of free testosterone can guide the amount of replacement.

In brief: Few if needed
The key is to only use if needed and get the right amount to replace a deficit.
Too much can cause problems with the prostate, atrophy of the testicles, fluctuations in libido and mood, elevated lipids, and acne. Blood levels of free testosterone can guide the amount of replacement.
Dr. Robert Stuart
Dr. Robert Stuart
Thank
Dr. Gurney Pearsall
Anti-Aging Medicine
In brief: Quite a few in fact
There are many..
.More than 400 characters worth. See this article link: http://www.Drugs.Com/sfx/testosterone-side-effects.Html.

In brief: Quite a few in fact
There are many..
.More than 400 characters worth. See this article link: http://www.Drugs.Com/sfx/testosterone-side-effects.Html.
Dr. Gurney Pearsall
Dr. Gurney Pearsall
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors